# SDR ASOA2012022600633

- Difficulty date: February 26, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 19,138 hours, 17,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LIGHTS ON MID-CABIN, OVERHEAD EXIT SIGN DO NOT ILLUMINATE TO INDICATE AN INTERCOM-CALL, CREWMEMBER INTERPHONE SYS: INTERPHONE ALERTING FUNCTION: MID CABIN F/A CALL LIGHTS (COCKPIT, LAVATORY, CABIN).  R & R MID CABIN EMERGENCY EXIT SIGN.  OPS CHECKED OK IAW AMM 33-24-01.  REF 33-24-01.
